RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Math. J., 2017, Volume 8, Number 3, Pages 109–115 (Mi emj270)  

This article is cited in 2 scientific papers (total in 2 papers)

Short communications

On precompactness of a set in general local and global Morrey-type spaces

N. A. Bokayeva, V. I. Burenkovbc, D. T. Matina

a Department of Mechanics and Mathematics, L.N. Gumilyov Eurasian National University, 13 Munaitpasov St, 010008 Astana, Kazakhstan
b S.M. Nikolskii Mathematical Institute, Peoples Friendship University of Russia(RUDN University), 6 Miklukho-Maklay St, 117198 Moscow, Russia
c V.A. Steklov Mathematical Institute, Russian Academy of Sciences, 8 Gubkin St, Moscow, 119991 Russia

Abstract: Necessary and sufficient conditions for the precompactness of a set in general local Morrey-type spaces and sufficient conditions for the precompactness of a set in general global Morrey-type spaces are obtained.

Keywords and phrases: Morrey spaces, precompactness, local and global Morrey-type spaces.

Funding Agency Grant Number
Ministry of Education and Science of the Republic of Kazakhstan 0085/PTSF-14
2709/GF4
Ministry of Education and Science of the Russian Federation 02.a03.21.008
N.A. Bokayev and D.T. Matin were supported by the target program 0085/PTSF-14 and a grant under the grant number 2709/GF4 of the Ministry of Science and Education of the Republic of Kazakhstan. V.I. Burenkov was supported by the grant of the Ministry of Education and Science of the Russian Federation (the Agreement number 02.a03.21.008).


Full text: PDF file (393 kB)
References: PDF file   HTML file

Bibliographic databases:

MSC: 35Q79, 35K05, 35K20
Received: 15.07.2017
Language:

Citation: N. A. Bokayev, V. I. Burenkov, D. T. Matin, “On precompactness of a set in general local and global Morrey-type spaces”, Eurasian Math. J., 8:3 (2017), 109–115

Citation in format AMSBIB
\Bibitem{BokBurMat17}
\by N.~A.~Bokayev, V.~I.~Burenkov, D.~T.~Matin
\paper On precompactness of a set in general local and global Morrey-type spaces
\jour Eurasian Math. J.
\yr 2017
\vol 8
\issue 3
\pages 109--115
\mathnet{http://mi.mathnet.ru/emj270}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3719799}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000416973500011}


Linking options:
  • http://mi.mathnet.ru/eng/emj270
  • http://mi.mathnet.ru/eng/emj/v8/i3/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. Bokayev, D. Matin, Zh. Baituyakova, “A sufficient condition for compactness of the commutators of Riesz potential on global Morrey-type space”, International Conference on Analysis and Applied Mathematics (ICAAM 2018), AIP Conf. Proc., 1997, eds. A. Ashyralyev, A. Lukashov, M. Sadybekov, Amer. Inst. Phys., 2018, 020008-1  crossref  isi  scopus
    2. D. T. Matin, Zh. Zh. Baituyakova, A. N. Adilkhanov, B. O. Bostanov, “Sufficient conditions for the precompactness of sets in local Morrey-type spaces”, Bull. Karaganda Univ-Math., 92:4 (2018), 54–63  crossref  isi
  • Eurasian Mathematical Journal
    Number of views:
    This page:183
    Full text:48
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019